# SDR CALA2025111211159

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,297 hours, 28,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A822220
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT FWD UPPER ANGLE REVEAL CRACKED.   REMOVED AND REPLACED THE ANGLE REVEAL IAW SRM 51-40-02-0G-0, & DWG 141A8220.
